Accessibility Tools

Skip to main content

D.B. – Virginia

Tagged with:

Describe the symptoms and the timeline of the reaction.

"I am a 63 year old healthy woman, mom of two grown daughters. I don't take any medications, don't smoke, don't drink much alcohol (wine from time to time at social occasions), have a generally healthy diet, do lots of walking and gardening. I have only received one dose so far of the Pfizer vaccine on 8/24/21. Other than arm soreness the next day, I did not notice any immediate side effects. About 1-2 weeks after though, my right eye began twitching all day long off and on for about 3 weeks. It just eased up finally this past week. My eye would twitch for about 5 minutes every 30 minutes most of each day. It was very strange. Of course, I have experienced very occasional eye twitches in the past, but it was rare and if and when it happened and it would be an isolated incident and not a continual re-occuring thing. I cannot attribute this weird continual eye twitching to anything other than the vaccine and I am reticent to get the second dose now.

-D.B. - Virginia

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.